Reply to Parsons

Altman, Jon 1991, Reply to Parsons, Annals of Tourism Research, vol. 18, no. 2, pp. 317-318, doi: 10.1016/0160-7383(91)90013-2.

Attached Files
Name Description MIMEType Size Downloads

Title Reply to Parsons
Author(s) Altman, Jon
Journal name Annals of Tourism Research
Volume number 18
Issue number 2
Start page 317
End page 318
Total pages 2
Publisher Elsevier
Place of publication Oxford, Eng.
Publication date 1991-04
ISSN 0160-7383
Language eng
DOI 10.1016/0160-7383(91)90013-2
Indigenous content off
Field of Research 1506 Tourism
1505 Marketing
1504 Commercial Services
HERDC Research category CN.1 Other journal article
Copyright notice ©1991, Elsevier
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 23 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 17 Jul 2019, 15:34:04 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact